Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Acid reflux, heart burn on drinking protein shakes, vomiting episodes. Suggestions?

I am a weightlifter, but I cannot have any kind of protein shakes/bars without having severe acid reflux/ heartburn . This had never happened until about 6 months ago where I vomited after consuming a shake before a hard work out. Ever since this incident I have had these problems. Note that I had consumed shakes/bars for 5+ years and did not have any problems until the past few months. Thanks for your help!
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  859
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dietitian & Nutritionist 's  Response
hello.. it may due to some ingredient in your protein which may not be suiting you.. make sure you choose a protein which is lactose and gluten free.. do not consume a very large quantity of protein at one time... have half scoop/ 1 scoop max at once..break the doses throughout the day..avoid milk and wheat and eat fruits, nuts, salads to prevent acidity. take a yakult daily...drink plenty of water.. rest well..
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor